# SDR AALA20130628004

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 70,404 hours, 36,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 29 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT ROW 29.  OPERATION CHECKED NORMAL.
